A suspected case of efavirenz-induced stevens–johnson syndro
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
A 23-year-old human immunodeficiency virus (HIV)-infected Indian woman was admitted to a tertiary care hospital with generalized erythematosus rash all over her body with difficulty in swallowing for the previous 3 days. She also presented with swelling of the lips and redness of both eyes along with nausea, anorexia, slight headache, and fever, which appeared immediately after the initiation of a new regime of antiretroviral treatment with tenofovir (300 mg once daily), lamivudine (300 mg once daily), and efavirenz (600 mg once daily). Presumptive diagnosis of efavirenz-induced Stevens–Johnson syndrome was made after excluding other causes. Efavirenz was withdrawn, followed by tenofovir and lamivudine. Supportive care was provided to the patient during her hospital stay. She recovered after 2 weeks...

http://bit.ly/2xjXxWI
Like
Comment
Share